# SDR ZZDA2010039

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SECTION, STA 870, LONG L29L TO L29R, CORROSION.  ACCOMPLISHED LONGERON SECTION DOUBLER AND FILLER REPAIR PER B717 SRM 51-41-01 AND B717 SRM 51-41-05.
